# SDR FDEA201605281749

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 74,084 hours, 17,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE ROPE NOT STOWED.  STOWED EMER ESCAPE ROPE IAW AMM 25-61-04-2-1, OK FOR SERVICE.
